# SDR QXEA200300732

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 3,267 hours, 2,484 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TUS- ON FLIGHT 2433 DURING FINAL AFTER GEAR SELECTED DOWN GOT SMOKE AFT LAVATORY WARNING MESSAGE.  PERFORMED TEST OF LAVATORY SMOKE DETECTOR IAW 26-16-00.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
